# SDR SWAA2019071734984

- Difficulty date: July 9, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER SCUFF PLATE WEBBING SURFACE CORRODED AROUND SEVERAL FASTENER HOLES.  R&R THRESHOLD WEB PER SRM.
